# SDR AALA201911089006

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 75,648 hours, 9,582 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29513034
- Condition: Leaking
- Location: Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS UPON ARRIVAL FOUND RUNNING FUEL LEAK FROM RIGHT ENGINE PYLON DRAIN. REMOVED AND REPLACED THE O-RING SEALS ON THE # 2 ENGINE FUEL FEED LINE IAW AMM 28-22-15. ALL OPS AND LEAK CHECKS NORMAL.
